Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Discomfort due to reddish lump on the scrotum. Causes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I have a large red lump on my scrotum. I feel a small discomfort. i"m not sure if it is a infected boil.
It is a scrotal mass.
Posted Sat, 21 Apr 2012 in Testicle Problems
Answered by Dr. Radhika 2 hours later
Thanks for the query.

I would like to have more information, since I believe the more information a person gives the better is the doctor's reply, please do not mind in answering the following:

1. Do you have any pain or heaviness in the scrotum?
2. Does it radiate throughout the groin, abdomen or lower back?
3. Do you have tender, swollen or hardened testicle?
4. Is there any Nausea or vomiting?
5. From how long is it present?

You are a having a red lump in your scrotum, if the area is infected then there will be symptoms of fever, urinary frequency, pus or blood in the urine. There might be a possibility of it being a mass.

There are many causes that cause this like Spermatocele, Epididymitis, Orchitis, Hydrocele, Hematocele, Varicocele, Testicular torsion, carcinoma.

There is more probability of it being a Spermatocoele known as a spermatic cyst or epididymal cyst, it is typically painless, noncancerous (benign), fluid-filled sac located in the scrotum, usually above the testicle.

If you develop any sudden pain in your scrotum it is better to see a Physician. Some conditions require prompt treatment to avoid permanent damage to the testicle or causing infertility.

Till then apply hot compression to the area and take pain killers like Tablet Tylenol 200 mg twice daily for 4 days.

I hope, I have answered your query. Please accept my answer if you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor